Characterizing Matrices That Are Consistent with Given Solutions

Xiao-Wen Chang, Christopher C. Paige, David Titley-Péloquin. Characterizing Matrices That Are Consistent with Given Solutions. SIAM J. Matrix Analysis Applications, 30(4):1406-1420, 2008. [doi]

Authors

Xiao-Wen Chang

This author has not been identified. Look up 'Xiao-Wen Chang' in Google

Christopher C. Paige

This author has not been identified. Look up 'Christopher C. Paige' in Google

David Titley-Péloquin

This author has not been identified. Look up 'David Titley-Péloquin' in Google